# SDR GTIA2016101901638

- Difficulty date: October 19, 2016
- Submitted: October 23, 2016
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT'S EMERGENCY FLASHLIGHT DOES NOT TEST.  REMOVED AND REPLACED CAPT'S EMERGENCY FLASHLIGHT ASSY REF CMM 25-60-13.  OK FOR SVC.
